Skip to content

Publications

Journal articles that used Eixam
articles_eixam
[1] A. Granados. Normally hyperbolic manifolds and parameterization method in coupled energy harvesting piezoelectric oscillators. Preprint, 2016. [ bib ]
[2]

A. Granados and G. Huguet. Gluing and grazing bifurcations in integrate-and-fire models with variable threshold. Preprint, 2016. [ bib ]

[3] J.-Ll. Figueras, À. Haro, and A. Luque. Rigorous computer assisted application of kam theory: a modern approach. Foundations of Computational Matematics, 2017. [ bib ]
[4] J. Sardanyés, T. Lázaro, A. Guillamón, and E. Fontich. Full analysis of small hypercycles with short-circuits in prebiotic evolution. Physica D: Nonlinear Phenomena, 2017. [ bib ]
[5] A. Granados, Ll. Alsedà, and M. Krupa. The period adding and incrementing bifurcations: from rotation theory to applications. SIAM Review, 2017. Accepted for publication. [ bib ]
[6] Josué Damasceno, Mario J. Dias Carneiro, and Rafael Ramí rez Ros. The billiard inside an ellipse deformed by the curvature flow. Proc. Amer. Math. Soc., 145(2):705-719, 2017. [ bib | DOI ]
[7] P. Sánchez-Martín, M. Romero-Gómez, and J.J. Masdemont. Warp evidence in precessing galactic bar models. Astronomy and Astrophisics, 558, 2016. [ bib ]
[8] Amadeu Delshams, Marina Gonchenko, and Pere Gutiérrez. Exponentially small splitting of separatrices and transversality associated to whiskered tori with quadratic frequency ratio. SIAM J. Appl. Dyn. Syst., 15(2):981-1024, 2016. [ bib | DOI ]
[9] Pau Martín, Rafael Ramírez-Ros, and Anna Tamarit-Sariol. On the length and area spectrum of analytic convex domains. Nonlinearity, 29(1):198-231, 2016. [ bib | DOI ]
[10] John Burke, Mathieu Desroches, Albert Granados, Tasso J. Kaper, Martin Krupa, and Theodore Vo. From canards of folded singularities to torus canards in a forced van der Pol equation. J. Nonlinear Sci., 26(2):405-451, 2016. [ bib | DOI ]
[11] P. Martín, R. Ramírez-Ros, and A. Tamarit-Sariol. Exponentially small asymptotic formulas for the length spectrum in some billiard tables. Exp. Math., 25(4):416-440, 2016. [ bib | DOI ]
[12] Anna Llupià, Joaquim Puig, Guillermo Mena, José M. Bayas, and Antoni Trilla. The social network around influenza vaccination in health care workers: a cross-sectional study. Implement. Sci., 11(1), 2016. [ bib | DOI ]
[13] A. Granados and M. Krupa. Firing-rate, symbolic dynamics and frequency dependence in periodically driven spiking models: a piecewise-smooth approach. Nonlinearity, 28:1163-1192, 2015. [ bib ]
[14] A. Delshams, M. Gonchenko, and P. Gutiérrez. A methodology for obtaining asymptotic estimates for the exponentially small splitting of separatrices to whiskered tori with quadratic frequencies. pages 31-37. 2015. [ bib ]
[15] Catalina Vich and Antoni Guillamon. Dissecting estimation of conductances in subthreshold regimes. J. Comput. Neurosci., 39(3):271-287, 2015. [ bib | DOI ]
[16] Amadeu Delshams, Marina Gonchenko, and Pere Gutiérrez. Exponentially small lower bounds for the splitting of separatrices to whiskered tori with frequencies of constant type. Internat. J. Bifur. Chaos Appl. Sci. Engrg., 24(8):1440011 (12 pp.), 2014. [ bib | DOI ]
[17] A. Granados, S.J. Hogan, and T.M. Seara. The scattering map in two coupled piecewise-smooth systems, with numerical application to rocking blocks. Physica D, 269:1-20, 2014. [ bib ]
[18] A. Granados and M. Krupa. Firing-rate, symbolic dynamics and frequency dependence in periodically driven spiking models: a piecewise-smooth approach. Preprint available at http://arxiv.org/abs/1310.1216, 2014. [ bib ]
[19] Amadeu Delshams, Marina Gonchenko, and Pere Gutiérrez. Continuation of the exponentially small transversality for the splitting of separatrices to a whiskered torus with silver ratio. Regul. Chaotic Dyn., 19(6):663-680, 2014. [ bib | DOI ]
[20] Rafael Ramírez-Ros. On Cayley conditions for billiards inside ellipsoids. Nonlinearity, 27(5):1003-1028, 2014. [ bib | DOI ]
[21] Alejandro Luque and Jordi Villanueva. Quasi-periodic frequency analysis using averaging-extrapolation methods. SIAM J. Appl. Dyn. Syst., 13(1):1-46, 2014. [ bib | DOI ]
[22] Sônia Pinto-de-Carvalho and Rafael Ramírez-Ros. Non-persistence of resonant caustics in perturbed elliptic billiards. Ergodic Theory Dynam. Systems, 33(6):1876-1890, 2013. [ bib | DOI ]
[23] E. Fossas and A. Granados. Occurrence of big bang bifurcations in discretized sliding-mode control systems. Diff. Eqs. Dyn. Syst. DOI 10.1007/s12591-012-0121-y, 21:35-43, 2013. [ bib | DOI ]
[24] Oriol Castejón, Antoni Guillamon, and Gemma Huguet. Phase-amplitude response functions for transient-state stimuli. J. Math. Neurosci., 3:Art. 13, 26, 2013. [ bib | DOI ]
[25] J.M. Benita, A. Guillamon, G. Deco, and M.V. Sanchez-Vives. Synaptic depression and slow oscillatory activity in a biophysical network model of the cerebral cortex. Front. Comput. Neurosci., 6(64), 2012. [ bib | DOI ]
[26] Pablo S. Casas and Rafael Ramírez-Ros. Classification of symmetric periodic trajectories in ellipsoidal billiards. Chaos, 22(2):026110, 24 pp., 2012. [ bib | DOI ]
[27] Sônia Pinto-de-Carvalho and Rafael Ramírez-Ros. Billiards with a given number of (k,n)-orbits. Chaos, 22(2):026109, 6 pp., 2012. [ bib | DOI ]

This file was generated by bibtex2html 1.97.